Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A few remarks on Riesz summability of orthogonal series


Author: PawełJ. Szabłowski
Journal: Proc. Amer. Math. Soc. 113 (1991), 65-75
MSC: Primary 42C15
MathSciNet review: 1072349
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study convergence behavior of some sequences and series related to a given orthogonal series. Following the developed technique we define (in terms of fourth mixed moments only) a class of orthonormal functions $ {\left\{ {{X_i}} \right\}_{i \geq 1}}$ such that the condition: $ \exists k \in \mathbb{N}\sum\nolimits_{i \geq 1} {\mu _i^2} {\left( {{{\ln }^{\left( k \right)}}i} \right)^2} < \infty $ implies almost everywhere convergence of the series $ \sum\nolimits_{i \geq 1} {{\mu _i}{X_i}} $, here for every $ i = 1,2, \ldots ,j = 1, \ldots ,k$,

$\displaystyle {\ln ^{(1)}}i = {\ln _2}i,\quad {\ln ^{(j)}}i = {\ln _2}(\max (1,{\ln ^{(j - 1)}}i)).$


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42C15

Retrieve articles in all journals with MSC: 42C15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1991-1072349-8
PII: S 0002-9939(1991)1072349-8
Keywords: Orthognal series, almost everywhere convergence, laws of large numbers, Riesz summation
Article copyright: © Copyright 1991 American Mathematical Society